×

Found 174 Documents (Results 1–100)

100
MathJax

On the limit behavior of the trajectory attractor of a nonlinear hyperbolic equation containing a small parameter at the highest derivative. (English. Russian original) Zbl 1183.35056

Math. Notes 85, No. 5, 712-719 (2009); translation from Mat. Zametki 85, No. 5, 745-753 (2009).
PDF BibTeX XML Cite
Full Text: DOI

Instability of closed invariant sets of semidynamical systems: method of sign-constant Lyapunov functions. (English. Russian original) Zbl 1185.34070

Math. Notes 85, No. 3, 374-384 (2009); translation from Mat. Zametki 85, No. 3, 382-394 (2009).
PDF BibTeX XML Cite
Full Text: DOI

On the structure of invariant attracting sets of systems of finite-difference equations generating Hénon-Lozi mappings. (English. Russian original) Zbl 1167.39011

Differ. Equ. 44, No. 9, 1313-1333 (2008); translation from Differ. Uravn. 44, No. 9, 1263-1280 (2008).
MSC:  39A12 37C70
PDF BibTeX XML Cite
Full Text: DOI

Invariant cones and polyhedra for dynamical systems. (English) Zbl 1128.65074

Kása, Z. (ed.) et al., Proceedings of the international conference in memoriam Gyula Farkas, August 23–26, 2005, Cluj-Napoca, Romania. Cluj-Napoca: Cluj University Press (ISBN 978-973-610-459-6/pbk). 65-74 (2006).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software